# SDR FQAR20160608025

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: General aviation
- Aircraft: N4188T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843124
- Aircraft time: 15,536 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV161458
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE ENGINE RAN VERY ROUGH, BELOW 1300 RPMS AND BARELY STAYED RUNNING. MAINTENANCE TECHS GROUND RAN THE ACFT AND CONFIRMED SIGNIFICANT ROUGHNESS AT LOW RPMS AS WELL AS NO MIXTURE RISE AT IDLE.  ADJUSTING IDLE MIXTURE DID NOT IMPROVE ENGINE PERFORMANCE. THE CARBURETOR, WHICH HAD BEEN INSTALLED ON THE ACFT 2.5 MONTHS, WAS REPLACED, RESOLVING THE ENGINE ISSUES.
